Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

a little off topic linkadge

Posted by zeugma on May 27, 2004, at 19:57:19

In reply to medications change my sexual preference, posted by linkadge on May 26, 2004, at 17:08:31

Linkadge,

Since these meds have such profound influences on core identity concerns, I would like to a couple of (somewhat related) questions.

Do you notice a change in body image while on SSRI's as opposed to noradrenergic meds? I.e., do you feel more attuned/disattuned to bodily sensation? Do serotonergetic or noradrenergic meds cause your bodily self-perception to be more stable? Or is there no change?

Also, I have a split, but between the artistic (I write poetry, plays) and the abstract (my field of study is philosophy, although I often hate it, and I become obsessed at times with mathematics, although I am actually mathematically dyslexic [this problem does exist, and I have a particular problem reading operator signs, and algebra was impossible because I reverse the letters of variables]). I think of this as a 'concrete/abstract' split, although I definitely lean toward the abstract intellectually. Do you find that different meds influence these aspects of intellect?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:350870
URL: http://www.dr-bob.org/babble/20040527/msgs/351246.html